Alert archive / Nebraska / Freeze Warnings in 2017

Freeze Warning 2, NWS Omaha, NE

April 26, 2017Monona County, Iowa; 14 counties in Nebraska

NWS Omaha, NE issued this freeze warning at Apr 26, 2017, 8:33 AM CDT for Monona County, Iowa; 14 counties in Nebraska. It took effect at Apr 27, 2017, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 26, 2017, 8:33 AM CDT (13:33 UTC)
In effect from
Apr 27, 2017, 12:00 AM CDT
Expired
Apr 27, 2017, 9:00 AM CDT
In force
9 hr
Issued by
NWS Omaha, NE

Counties Monona County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Stanton County, NE, Thurston County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 102 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 1.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

993 
WWUS73 KOAX 261333
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
833 AM CDT Wed Apr 26 2017

...Freezing and frost conditions are possible tonight...

IAZ043-NEZ011-012-015>018-030>034-262145-
/O.UPG.KOAX.FR.Y.0001.170427T0500Z-170427T1400Z/
/O.NEW.KOAX.FZ.W.0002.170427T0500Z-170427T1400Z/
Monona-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-
Including the cities of Onawa, Mapleton, Creighton, Bloomfield, 
Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph,
Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, 
Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, 
Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, and Decatur
833 AM CDT Wed Apr 26 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
THURSDAY...

The National Weather Service in Omaha/Valley has issued a Freeze
Warning, which is in effect from midnight tonight to 9 AM CDT
Thursday. The Frost Advisory is no longer in effect. 

* TEMPERATURE...Widespread temperatures of 29 to 32 degrees are
  expected, with colder temperatures possible in low-lying spots
  and cold drainage areas.

* IMPACTS...Sensitive outdoor vegetation may be damaged or killed
  if left unprotected. 

* UNCERTAINTY...Cloudier skies or winds remaining light instead of
  calm would keep temperatures on the higher side of the
  forecasted range, while calm and clear conditions for longer 
  periods would allow the colder temperatures to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

IAZ055-056-069-079-080-090-091-NEZ042>045-050>053-065>068-078-
088>093-262145-
/O.CON.KOAX.FR.Y.0001.170427T0500Z-170427T1400Z/
Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-
Platte-Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-
Seward-Lancaster-Cass-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-
Pawnee-Richardson-
Including the cities of Missouri Valley, Woodbine, Logan, Dunlap,
Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, 
Tabor, Farragut, Clarinda, Shenandoah, Columbus, Schuyler, 
Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, 
Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, 
Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, 
Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, 
and Falls City
833 AM CDT Wed Apr 26 2017

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT THURSDAY...

* TEMPERATURES...Overnight lows are forecast between 31 and 35
  degrees in most areas, with the the highest chance for
  temperatures near to below freezing along and north of
  Interstate 80.

* IMPACTS...Sensitive outdoor vegetation may be damaged or 
  killed if left unprotected. 

* UNCERTAINTY...Winds may be just breezy enough across western
  Iowa and extreme southeast Nebraska to prevent more than patchy 
  frost formation.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

Mayes
4 follow-up statements
173 
WWUS73 KOAX 262038
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
338 PM CDT Wed Apr 26 2017

...Freezing and frost conditions are possible tonight...

NEZ042-043-050-270445-
/O.UPG.KOAX.FR.Y.0001.170427T0500Z-170427T1400Z/
/O.EXA.KOAX.FZ.W.0002.170427T0500Z-170427T1400Z/
Platte-Colfax-Butler-
Including the cities of Columbus, Schuyler, and David City
338 PM CDT Wed Apr 26 2017

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
THURSDAY...

The National Weather Service in Omaha/Valley has issued a Freeze
Warning, which is in effect from midnight tonight to 9 AM CDT
Thursday. The Frost Advisory is no longer in effect. 

* TEMPERATURES...Overnight lows are forecast between 28 and 31
  degrees, with below-freezing temperatures expected for several
  hours.

* IMPACTS...Sensitive outdoor vegetation may be damaged or 
  killed if left unprotected. 

* UNCERTAINTY...A little more cloud cover or winds remaining 
  light instead of calm would keep temperatures on the higher side
  of the forecasted range, while calm and clear conditions for 
  longer periods would allow the colder temperatures to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

IAZ043-NEZ011-012-015>018-030>034-270445-
/O.CON.KOAX.FZ.W.0002.170427T0500Z-170427T1400Z/
Monona-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-
Including the cities of Onawa, Mapleton, Creighton, Bloomfield, 
Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph,
Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, 
Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, 
Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, and Decatur
338 PM CDT Wed Apr 26 2017

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT THURSDAY...

* TEMPERATURE...Overnight lows are forecast between 28 and 31
  degrees, with below-freezing temperatures expected for several
  hours.

* IMPACTS...Sensitive outdoor vegetation may be damaged or 
  killed if left unprotected. 

* UNCERTAINTY...A little more cloud cover or winds remaining 
  light instead of calm would keep temperatures on the higher side
  of the forecasted range, while calm and clear conditions for 
  longer periods would allow the colder temperatures to occur.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

IAZ055-056-069-079-080-090-091-NEZ044-045-051>053-065>068-078-
088>093-270445-
/O.CON.KOAX.FR.Y.0001.170427T0500Z-170427T1400Z/
Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-Dodge-
Washington-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-
Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Missouri Valley, Woodbine, Logan, Dunlap,
Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, 
Tabor, Farragut, Clarinda, Shenandoah, Fremont, Blair, Wahoo, 
Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, 
Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, 
Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, 
Table Rock, and Falls City
338 PM CDT Wed Apr 26 2017

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT THURSDAY...

* TEMPERATURES...Overnight lows are forecast between 32 and 36 
  degrees in most areas, with the the highest chance for 
  temperatures near to below freezing along and north of 
  Interstate 80. 

* IMPACTS...Sensitive outdoor vegetation may be damaged or 
  killed if left unprotected. 

* UNCERTAINTY...Winds may be just breezy enough across western 
  Iowa and extreme southeast Nebraska to prevent more than 
  patchy frost formation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
411 
WWUS73 KOAX 270335
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1035 PM CDT Wed Apr 26 2017

...Freezing and frost conditions expected tonight...

IAZ043-NEZ011-012-015>018-030>034-042-043-050-271145-
/O.CON.KOAX.FZ.W.0002.170427T0500Z-170427T1400Z/
Monona-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Butler-
Including the cities of Onawa, Mapleton, Creighton, Bloomfield, 
Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph,
Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, 
Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, 
Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, 
Columbus, Schuyler, and David City
1035 PM CDT Wed Apr 26 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY...

* TEMPERATURES...Overnight lows are forecast between 28 and 31 
  degrees, with below-freezing temperatures expected for several 
  hours. 

* IMPACTS...Sensitive outdoor vegetation may be damaged or 
  killed if left unprotected. 

* UNCERTAINTY...Variable cloudiness or light winds would keep
  temperatures on the higher side of the forecasted range, while
  calm and clear conditions for longer periods would allow
  temperatures to fall below freezing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

IAZ055-056-069-079-080-090-091-NEZ044-045-051>053-065>068-078-
088>093-271145-
/O.CON.KOAX.FR.Y.0001.170427T0500Z-170427T1400Z/
Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-Dodge-
Washington-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-
Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Missouri Valley, Woodbine, Logan, Dunlap,
Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, 
Tabor, Farragut, Clarinda, Shenandoah, Fremont, Blair, Wahoo, 
Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, 
Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, 
Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, 
Table Rock, and Falls City
1035 PM CDT Wed Apr 26 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY...

* TEMPERATURES...Overnight lows are forecast between 32 and 36 
  degrees in most areas, with the the highest chance for 
  temperatures near to below freezing along and north of 
  Interstate 80. 

* IMPACTS...Sensitive outdoor vegetation may be damaged or 
  killed if left unprotected. 

* UNCERTAINTY...Winds may be just breezy enough across western
  Iowa and extreme southeast Nebraska to prevent anything more
  than patchy frost. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
700 
WWUS73 KOAX 270857
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
357 AM CDT Thu Apr 27 2017

...Freezing and frost conditions still possible this morning...

IAZ043-NEZ011-012-015>018-030>034-042-043-050-271400-
/O.CON.KOAX.FZ.W.0002.000000T0000Z-170427T1400Z/
Monona-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Butler-
Including the cities of Onawa, Mapleton, Creighton, Bloomfield, 
Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph,
Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, 
Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, 
Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, 
Columbus, Schuyler, and David City
357 AM CDT Thu Apr 27 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES...Although cloud cover has kept temperatures in
  some areas above freezing, clouds continue to clear from west to
  east and could allow areas to quickly drop below freezing toward
  sunrise.
 
* IMPACTS...Sensitive outdoor vegetation may be damaged or 
  killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

IAZ055-056-069-079-080-090-091-NEZ044-045-051>053-065>068-078-
088>093-271400-
/O.CON.KOAX.FR.Y.0001.000000T0000Z-170427T1400Z/
Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-Dodge-
Washington-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-
Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Missouri Valley, Woodbine, Logan, Dunlap,
Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, 
Tabor, Farragut, Clarinda, Shenandoah, Fremont, Blair, Wahoo, 
Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, 
Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, 
Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, 
Table Rock, and Falls City
357 AM CDT Thu Apr 27 2017

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES...Although cloud cover has kept temperatures in
  some areas above freezing, clouds continue to clear from west to
  east and could allow areas to quickly drop between 32 and 36
  degrees toward sunrise.

* IMPACTS...Sensitive outdoor vegetation may be damaged or 
  killed if left unprotected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
829 
WWUS73 KOAX 271355
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
855 AM CDT Thu Apr 27 2017

IAZ043-NEZ011-012-015>018-030>034-042-043-050-271500-
/O.EXP.KOAX.FZ.W.0002.000000T0000Z-170427T1400Z/
Monona-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Butler-
Including the cities of Onawa, Mapleton, Creighton, Bloomfield, 
Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph,
Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, 
Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, 
Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, 
Columbus, Schuyler, and David City
855 AM CDT Thu Apr 27 2017

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

Temperatures will continue to warm above freezing this morning...
therefore the freeze warning will be allowed to expire.

$$

IAZ055-056-069-079-080-090-091-NEZ044-045-051>053-065>068-078-
088>093-271500-
/O.EXP.KOAX.FR.Y.0001.000000T0000Z-170427T1400Z/
Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-Page-Dodge-
Washington-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-
Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Missouri Valley, Woodbine, Logan, Dunlap,
Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, 
Tabor, Farragut, Clarinda, Shenandoah, Fremont, Blair, Wahoo, 
Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, 
Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, 
Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, 
Table Rock, and Falls City
855 AM CDT Thu Apr 27 2017

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

Temperatures are in the mid 30s to lower 40s...and will continue 
to rise...therefore the frost advisory will be allowed to expire.

$$

Zapotocny

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this freeze warning went out at Apr 26, 6:10 AM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Apr 26, 6:10 AM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
610 AM CDT Wed Apr 26 2017

.SHORT TERM...(Today through Friday)
Issued at 355 AM CDT Wed Apr 26 2017

After a little patchy morning drizzle, much of the day should be
cloudy, cool and blustery.

A tight pressure gradient over the area will begin to relax later
this evening once surface high pressure ridge builds south out of
the Dakotas. Main forecast concern centers around near or below
freezing temperatures overnight as we slide a little deeper into
the growing season. Some question remains as to how much cloud
cover and wind we can keep in our northeastern counties, which
could prevent much frost formation for this area. For simplicity
and advanced notice to growers, have hoisted a frost advisory for
the entire area late tonight into Thursday morning. Day shift may
need to consider additional freeze headlines for our north if
winds/clouds look to diminish more than currently forecast.

Otherwise, a slow warm-up into the mid to upper 50s is expected
Thursday as high pressure remains over the area. An area of showers
will likely develop across central Nebraska late Thursday ahead of
next approaching shortwave trough. These will continue to spread
east through the day Friday before moving out Friday evening.

.LONG TERM...(Friday night through Tuesday)
Issued at 355 AM CDT Wed Apr 26 2017

Dry conditions will be short-lived with precipitation spreading
north across the area by Saturday afternoon ahead of a deep closed
low rounding the Four Corners region. Think a good portion of the
early part of Saturday could be dry, with precipitation moving
across the area by mid-late afternoon. Widespread precipitation
is then expected throughout the remainder of the weekend ahead of
the above mentioned low which slides northeast across eastern
Nebraska and eventually into southern Minnesota. This puts our
area within the deformation zone into Monday. Will continue to
monitor temperature trends with this system, but for now have
included a mention of ra/sn mix across our northern counties both
Sunday and Monday mornings. System is still a ways out but both
GFS and ECMWF drop about 0.50-1.00"+ QPF over much of the area.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 610 AM CDT Wed Apr 26 2017

Current conditions are MVFR but a short period of IFR conditions
is possible this morning with patchy drizzle. Ceilings should
slowly lift during the day, with conditions becoming VFR by late
afternoon or early evening. Northwest winds should slowly
decrease, especially after 5 pm.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Frost Advisory from midnight tonight to 9 AM CDT Thursday for
     NEZ011-012-015>018-030>034-042>045-050>053-065>068-078-
     088>093.

IA...Frost Advisory from midnight tonight to 9 AM CDT Thursday for
     IAZ043-055-056-069-079-080-090-091.

&&

SHORT TERM...Kern
LONG TERM...Kern
AVIATION...Miller
Hazardous weather outlook, Apr 26, 4:19 AM CDT, 4 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
419 AM CDT Wed Apr 26 2017

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-262330-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
419 AM CDT Wed Apr 26 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

A frost advisory is in effect for the area after midnight as widespread
to patchy frost is likely. Overnight lows will fall between 29
and 35 degrees, with the coldest temperatures west of a line from
Seward to Fremont to Onawa, Iowa. West of this line, widespread
frost is likely. To the east of this line, patchy frost is
possible.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Areas of frost will be possible until after sunrise Thursday
morning.

A strong storm system will move across the region this weekend
which could bring periods of light snow to the area both Sunday
and Monday mornings. The track and speed of this storm system
could change, so stay tuned for later forecast updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:54 AM CDTFrost AdvisoryOAXFremont, Harrison, Mills, Monona, Montgomery, Page and 2 more29 hr

Nearby

Freeze Warnings in Nebraska, 2017Freeze Warnings in Iowa, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.